Quasi-invariant measures on groups of diffeomorphisms of riemannian manifolds

Shavgulidze, Eugene, Shavgulidze, Eugène . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (2) :229-232

Locate this article in:

Bibtex

@article{CIS-124663,
  Author = {Shavgulidze, Eugene and Shavgulidze, Eugène},
  Title = {Quasi-invariant measures on groups of diffeomorphisms of riemannian manifolds},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {2},
  Year = {1995},
  Pages = {229--232},
  Keywords = {groups, measures on map manifolds, infinite-dimensional Lie groups, diffeomorphisms, homeomorphisms}
}

Similar articles